# SDR USAA2011010390009

- Difficulty date: December 29, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,811 hours, 49,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B1 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 727E, S23R AFT OF RIGHT EMERGENCY LIGHT.  REPAIRED FUSELAGE SKIN AT BS 727E, S23R IAW B737 SRM 53-00-01 REPAIR 31.
